Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jun 14, 2012, 3:55 AM EDT. It took effect at Jun 15, 2012, 11:00 AM EDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2012, 3:55 AM EDT (07:55 UTC)
- In effect from
- Jun 15, 2012, 11:00 AM EDT
- Expired
- Jun 16, 2012, 10:19 PM EDT
- In force
- 35 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS72 KJAX 140755 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 355 AM EDT THU JUN 14 2012 AMZ470-472-474-141930- /O.NEW.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 355 AM EDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY. * WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. * WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
723 WHUS72 KJAX 141313 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 913 AM EDT THU JUN 14 2012 AMZ470-472-474-150000- /O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 913 AM EDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. * WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS72 KJAX 141809 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 209 PM EDT THU JUN 14 2012 AMZ470-472-474-150400- /O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 209 PM EDT THU JUN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. * WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS72 KJAX 150431 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1231 AM EDT FRI JUN 15 2012 AMZ470-472-474-151245- /O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1231 AM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS ON FRIDAY AND CONTINUE THROUGH LATE SATURDAY. * WAVES/SEAS...SEAS INITIALLY 4 TO 6 FEET...WILL BUILDING UPWARDS OF 6 TO 8 FEET BY FRIDAY EVENING AND CONTINUE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
794 WHUS72 KJAX 150839 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 439 AM EDT FRI JUN 15 2012 AMZ470-472-474-152100- /O.CON.KJAX.SC.Y.0028.120615T1500Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 439 AM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 KNOTS TODAY AND CONTINUE THROUGH LATE SATURDAY. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON AND THEN UPWARDS OF 6 TO 8 FEET TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
501 WHUS72 KJAX 151529 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1129 AM EDT FRI JUN 15 2012 AMZ450-452-454-160000- /O.NEW.KJAX.SI.Y.0010.120615T1529Z-120616T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1129 AM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-160015- /O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1129 AM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 KNOTS TODAY AND CONTINUE THROUGH LATE SATURDAY. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON AND THEN UPWARDS OF 6 TO 8 FEET TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ENYEDI
307 WHUS72 KJAX 151929 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 329 PM EDT FRI JUN 15 2012 AMZ450-452-454-160330- /O.CON.KJAX.SI.Y.0010.000000T0000Z-120616T0000Z/ /O.NEW.KJAX.SI.Y.0011.120616T1200Z-120617T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 329 PM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS NEAR 20 KNOTS WILL CONTINUE THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-160330- /O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 329 PM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS WILL CONTINUE THROUGH SATURDAY EVENING. * WAVES/SEAS...SEAS OF 6 TO 8 FEET WILL PERSIST TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NELSON
714 WHUS72 KJAX 160034 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 834 PM EDT FRI JUN 15 2012 AMZ450-452-454-161000- /O.CAN.KJAX.SI.Y.0011.120616T1200Z-120617T0000Z/ /O.EXB.KJAX.SC.Y.0028.120616T1200Z-120617T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 834 PM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS TONIGHT WILL INCREASE TO 20 TO 25 KNOTS ON SATURDAY. * WAVES/SEAS...SEAS OF 4 TO 6 FEET TONIGHT WILL BUILD TO 5 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-161000- /O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 834 PM EDT FRI JUN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...NORTHEAST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS WILL CONTINUE THROUGH SATURDAY EVENING. * WAVES/SEAS...SEAS OF 6 TO 9 FEET WILL PERSIST TONIGHT AND TOMORROW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JCH
457 WHUS72 KJAX 160825 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 425 AM EDT SAT JUN 16 2012 AMZ470-472-474-170300- /O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 425 AM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS 20 TO 25 KNOTS TODAY...DIMINISHING TO 15 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...SEAS OF 6 TO 8 FEET TODAY...SUBSIDING TO 4 TO 6 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-170000- /O.CON.KJAX.SC.Y.0028.120616T1200Z-120617T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 425 AM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS 20 KNOTS TODAY...DIMINISHING TO 15 KNOTS THIS EVENING. * WAVES/SEAS...SEAS OF 5 TO 7 FEET TODAY...SUBSIDING TO 4 TO 6 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JDS
988 WHUS72 KJAX 170019 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 819 PM EDT SAT JUN 16 2012 AMZ450-452-454-170130- /O.EXP.KJAX.SC.Y.0028.000000T0000Z-120617T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 819 PM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... NORTHEAST WINDS AND ELEVATED SEAS WILL CONTINUE TO SLOWLY SUBSIDE THIS EVENING. $$ AMZ470-472-474-170300- /O.CON.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 819 PM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS THIS EVENING. * WAVES/SEAS...SEAS 5 TO 7 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JCH
349 WHUS72 KJAX 170219 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1019 PM EDT SAT JUN 16 2012 AMZ470-472-474-170330- /O.CAN.KJAX.SC.Y.0028.000000T0000Z-120617T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1019 PM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHEAST WINDS WILL CONTINUE AROUND 15 KNOTS TONIGHT WITH SEAS GENERALLY IN THE 5 TO 6 FEET RANGE. $$ JCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 3:45 AM EDT, 10 minutes earlier.
Area forecast discussion, Jun 14, 3:45 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 AM EDT THU JUN 14 2012
.SHORT TERM...TODAY THROUGH SUNDAY...COLD FRONT NOW LOCATED NEAR THE
FL-GA LINE WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUING OVER NE FL SOUTH OF I-20. COLD FRONT WILL SINK SOUTH
ACROSS NE FL TODAY WITH THE BEST RAIN CHANCES MAINLY SW OF A LAKE
CITY TO ST. AUG LINE. AN UPPER SHORT WAVE WILL MOVE ESE FROM THE
FLORIDA PANHANDLE AND COMBINED WITH DAYTIME HEATING WILL ENHANCE
RAINFALL. SLOW MOVING CELLS MAY RESULT IN LOCALLY HEAVY RAINFALL
OVER THIS AREA THIS AFTERNOON. A NORTHERLY MID TO UPPER LEVEL FLOW
WILL ADVECT DRIER AIR OVER THE AREA ON FRIDAY WITH JUST SMALL RAIN
CHANCES EXPECTED OVER THE SOUTHERN ZONES OF NE FL (GNV-OCF). A
FEW COASTAL SHOWERS WILL BE POSSIBLE ON SATURDAY DUE TO BREEZY NE
WINDS ALONG THE EAST COAST. TEMPERATURES WILL BE A FEW DEGREES
BELOW CLIMO THIS WEEKEND WITH HIGHS MOSTLY IN THE 80S AND LOWS IN
THE 60S OVER INLAND AREAS.
.LONG TERM...MONDAY THROUGH THURSDAY...ONSHORE FLOW WILL PERSIST
NEXT WEEK AS BLOCKING UPPER PATTERN AMPLIFIES. HIGH PRESSURE RIDGE
WILL BE SITUATED ALONG THE EAST COAST AND LOW PRESSURE TROUGH WILL
EXTEND FROM THE CARIBBEAN INTO THE WESTERN ATLANTIC. AIRMASS WILL
REMAIN VERY DRY IN THE MID-UPPER LEVELS SO ONLY SMALL POPS MAINLY
NEAR THE EAST COAST ARE EXPECTED. TEMPERATURES WILL GRADUALLY RISE
BACK TO AVERAGE LEVELS BY MIDWEEK.
&&
.AVIATION...MAINLY VFR TO CONTINUE THROUGH 12Z/13Z WITH
ONLY MINIMAL CHANCES OF MVFR VSBY/CIGS...MAINLY AT GNV AND VQQ. VCSH
EXPECTED AT GNV NEXT COUPLE OF HRS BASED ON RADAR TRENDS.
LOWER RAIN PROBS TODAY THROUGH GNV APPEARS TO HAVE BEST CONVECTIVE
TSTM CHANCES IN AFTN AND HAVE ELECTED TO PLACE IN TEMPO GROUP 17Z-21Z.
REST OF TAFS VCTS SEEMED APPROPRIATE FOR AFTN SHOWERS AND STORMS.
MOST OF THE ACTIVTY WILL WIND DOWN LATER IN THE EVENING.
&&
.MARINE...FRONTAL BOUNDARY ACROSS THE CWA EARLY THIS MORNING AND
WILL SLIDE SWD WITH WINDS SHIFTING TO NE AND E THROUGH THE DAY AND
INCREASING. SCEC MAY BEGIN TONIGHT AND WITH CONFIDENCE BETTER THAN 60%
HAVE CHOSEN TO GO AHEAD AND RAISE SCA FOR OFFSHORE WATERS BEGINNING
BY LATE FRI MORNING AND CONT INTO SAT EVENING. WINDS SHOULD ABATE
SLIGHTLY ON SUN INTO MON BUT STILL EXPECT ELEVATED SEAS THAT WILL BE
HAZARDOUS FOR SMALL BOATERS.
RIP CURRENTS: LOW RISK STARTS OUT TODAY BUT WITH WIND INCREASING MAY
SEE A FEW MORE RIPS DEVELOP IN AFTN AND WILL WORD TO GO MODERATE TODAY.
SOLIDLY MODERATE RISK ON FRI. POSSIBLE HIGH RISK FOR THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 91 66 88 63 / 30 30 0 0
SSI 85 73 83 71 / 20 10 10 10
JAX 89 67 85 66 / 40 20 10 10
SGJ 87 73 84 73 / 40 20 10 20
GNV 90 68 88 65 / 60 50 30 10
OCF 91 69 89 68 / 50 50 30 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 AM FRIDAY TO 11 PM EDT SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ZIBURA/SHASHYHazardous weather outlook, Jun 14, 1:50 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 150 AM EDT THU JUN 14 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-151000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 150 AM EDT THU JUN 14 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A SLOW MOVING COLD FRONT NEAR THE FLORIDA GEORGIA BORDER WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA THURSDAY THROUGH NEXT TUESDAY. COASTAL SHOWERS AND ISOLATED INLAND AFTERNOON THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ELEVATED RISK OF RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS BOATING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 13, 11:27 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 PM EDT WED JUN 13 2012
FLZ023-030-031-140400-
BAKER-BRADFORD-UNION-
1127 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION COUNTIES FOR
STRONG WINDS AND FREQUENT LIGHTNING VALID UNTIL MIDNIGHT EDT...
AT 1127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 7 MILES NORTH OF ELLERBEE...OR 10 MILES
NORTH OF RAIFORD...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND ELLERBEE THROUGH MIDNIGHT
EDT. FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3020 8206 3008 8206 3008 8228 3014 8230
3024 8231 3027 8212
TIME...MOT...LOC 0327Z 334DEG 7KT 3020 8217
SHASHYSpecial weather statement, Jun 13, 11:31 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT WED JUN 13 2012
GAZ149-163-140400-
ATKINSON-CLINCH-
1131 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ATKINSON AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL MIDNIGHT EDT...
AT 1130 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COGDELL...OR 8 MILES NORTHWEST OF
ARGYLE...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL
AFFECT AREAS AROUND COGDELL...HOMERVILLE AND ARGYLE THROUGH MIDNIGHT
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. ANOTHER
STRONG STORM ABOUT 10 MILES SOUTHEAST OF HOMERVILLE WILL DRIFT SOUTH
AROUND 5 MPH. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3124 8270 3116 8266 3094 8254 3088 8267
3089 8278 3120 8283
TIME...MOT...LOC 0330Z 353DEG 6KT 3117 8273
SHASHYSpecial weather statement, Jun 13, 11:52 PM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1152 PM EDT WED JUN 13 2012 FLZ023-030-031-140420- BAKER-BRADFORD-UNION- 1152 PM EDT WED JUN 13 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN BRADFORD...SOUTHEASTERN BAKER AND EASTERN UNION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 1220 AM EDT... AT 1152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF ELLERBEE...OR 7 MILES NORTHEAST OF RAIFORD...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ELLERBEE...RAIFORD... STARKE...LAWTEY AND JOHNSTOWN THROUGH 1220 AM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2993 8205 2999 8230 3020 8227 3021 8205 TIME...MOT...LOC 0352Z 002DEG 10KT 3012 8215 SHASHY
Special weather statement, Jun 14, 12:22 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1222 AM EDT THU JUN 14 2012
FLZ030-031-140445-
BRADFORD-UNION-
1222 AM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
BRADFORD AND EASTERN UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 1245 AM EDT...
AT 1222 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF LAWTEY...OR 6 MILES EAST
OF RAIFORD...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND LAWTEY AND STARKE THROUGH 1245 AM EDT.
LIGHTNING...SMALL HAIL AND GUSTY WINDS UP TO 45 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2992 8208 2999 8226 3005 8222 3009 8220
3007 8206
TIME...MOT...LOC 0422Z 011DEG 4KT 3005 8215
SHASHYSpecial weather statement, Jun 14, 12:31 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 AM EDT THU JUN 14 2012
FLZ022-030-140500-
COLUMBIA-UNION-
1231 AM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND WESTERN UNION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 100 AM EDT...
AT 1231 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES EAST OF COLUMBIA...OR 6 MILES
SOUTHEAST OF LAKE CITY...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND COLUMBIA THROUGH 100 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2997 8253 3000 8272 3015 8268 3017 8265
3016 8251 3012 8251
TIME...MOT...LOC 0431Z 006DEG 7KT 3010 8260
SHASHYSpecial weather statement, Jun 14, 2:17 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 AM EDT THU JUN 14 2012
FLZ021-022-140645-
COLUMBIA-SUWANNEE-
217 AM EDT THU JUN 14 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 245 AM EDT...
AT 217 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF OBRIEN...OR 7 MILES
NORTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...NEARLY STATIONARY.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BRANFORD AND
OBRIEN THROUGH 245 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8286 3001 8275 2991 8287 3002 8302
3003 8302 3004 8302
TIME...MOT...LOC 0617Z 137DEG 1KT 3002 8286
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:03 PM EDT | Special Weather Statement | JAX | Putnam | 27 min |
| Jun 13, 8:28 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jun 13, 8:37 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Jun 13, 10:04 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
| Jun 13, 11:27 PM EDT | Special Weather Statement | JAX | Baker | 33 min |
| Jun 13, 11:52 PM EDT | Special Weather Statement | JAX | Bradford | 28 min |
| Jun 14, 12:22 AM EDT | Special Weather Statement | JAX | Bradford | 23 min |
| Jun 14, 12:31 AM EDT | Special Weather Statement | JAX | Columbia | 29 min |
| Jun 14, 2:17 AM EDT | Special Weather Statement | JAX | Suwannee | 28 min |
| Jun 14, 12:46 PM EDT | Special Weather Statement | JAX | Hamilton | 44 min |
| Jun 14, 1:15 PM EDT | Special Weather Statement | JAX | Marion | 60 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 56 min |
| Jun 14, 1:57 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 2 hr |
| Jun 14, 2:39 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jun 14, 2:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 14, 2:52 PM EDT | Areal Flood Advisory | JAX | Suwannee | 3 hr |
| Jun 14, 2:59 PM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Jun 14, 3:14 PM EDT | Special Weather Statement | JAX | Levy | 31 min |
| Jun 14, 3:27 PM EDT | Special Weather Statement | JAX | Gilchrist | 63 min |
| Jun 14, 3:32 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist, Suwannee | 3 hr |
| Jun 14, 3:32 PM EDT | Special Weather Statement | JAX | Alachua | 28 min |
| Jun 14, 3:35 PM EDT | Special Weather Statement | JAX | Marion | 25 min |
| Jun 14, 3:55 PM EDT | Special Weather Statement | JAX | Alachua | 35 min |
| Jun 14, 4:08 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 14, 4:13 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia | 3 hr |
| Jun 14, 4:21 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 114 min |
| Jun 14, 4:21 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| Jun 13, 10:59 PM EDT | Special Weather Statement | JAX | Clinch | 31 min |
| Jun 13, 11:31 PM EDT | Special Weather Statement | JAX | Clinch | 29 min |
| Jun 14, 4:34 PM EDT | Special Weather Statement | JAX | Clinch | 26 min |
| Jun 14, 4:39 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| Jun 14, 4:54 PM EDT | Special Weather Statement | JAX | Clinch | 36 min |
| Jun 14, 5:28 PM EDT | Special Weather Statement | JAX | Clinch | 32 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | JAX | Atkinson | 30 min |
| Jun 14, 5:56 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| Jun 14, 6:28 PM EDT | Special Weather Statement | JAX | Jeff Davis | 47 min |
| Jun 14, 6:34 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
| Jun 14, 7:09 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Coffee, Jeff Davis | 51 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.